Estimation de la variance asymptotique de statistiques linéaires de rang et applications
Revue de Statistique Appliquée, Volume 48 (2000) no. 3, p. 75-93
@article{RSA_2000__48_3_75_0,
     author = {Cap\'era\`a, P. and Garralda-Guillem, A. I.},
     title = {Estimation de la variance asymptotique de statistiques lin\'eaires de rang et applications},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e fran\c caise de statistique},
     volume = {48},
     number = {3},
     year = {2000},
     pages = {75-93},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_2000__48_3_75_0}
}
Capéraà, P.; Garralda-Guillem, A. I. Estimation de la variance asymptotique de statistiques linéaires de rang et applications. Revue de Statistique Appliquée, Volume 48 (2000) no. 3, pp. 75-93. http://www.numdam.org/item/RSA_2000__48_3_75_0/

Bandeen-Roche K.J., Liang K.-Y. (1996), Modelling failure-time associations in data with multiple levels of clustering, Biometrika, 83, pp. 29-39. | MR 1399153 | Zbl 0866.62066

Behnen K. (1971), Asymptotic optimality and ARE of certain rank order tests under contiguity. Ann. Math. Statist., 42, pp. 325-329. | MR 275593 | Zbl 0224.62019

Bhuchongkul S. (1964), A class of nonparametric tests for independence in bivariate populations. Ann. Math. Statist., 35, pp. 138-149. | MR 158486 | Zbl 0126.15003

Capéraà P., Fougères A.-L., Genest C. (1999), Bivariate distributions with given extreme value attractors, J. Multivariate Anal., sous presse. | MR 1747422 | Zbl 0978.62043

Coles S.G., Tawn J.A. (1991), Modelling extreme multivariate events, J. Royal Statist. Soc. Ser. B, 53, pp. 377-392. | MR 1108334 | Zbl 0800.60020

Cook R.D., Johnson M.E. (1981), A family of distributions for modelling nonelliptically symmetric multivariate data, J. Roy. Statist. Soc. Ser. B, 43, pp. 210-218. | MR 626768 | Zbl 0471.62046

Frank M.J. (1979), On the simultaneous associativity of F(x, y) and x + y- F(x, y, Aequationes Math., 19, pp. 194-226. | MR 556722 | Zbl 0444.39003

Garralda-Guillem A.I. (1997), Thèse de doctorat non publiée, Universidad de Granada, Espagne.

Genest C. (1987), Frank's family of bivariate distributions, Biometrika, 74, pp. 549-555. | MR 909358 | Zbl 0635.62038

Genest C., Ghoudi K., Rivest L.-P. (1995), A semiparametric estimation procedure of dependence parameters in multivariate families of distributions, Biometrika, 82, pp. 543-552. | MR 1366280 | Zbl 0831.62030

Genest C., Mackay R.J. (1986a), Copules archimédiennes et familles de lois bidimensionnelles dont les marges sont données, Canad. J. Statist., 14, pp. 145-159. | MR 849869 | Zbl 0605.62049

Genest C., Mackay R.J. (1986b), The joy of copulas : bivariate distributions with uniform marginals, Amer. Statist., 40, pp. 280-283. | MR 866908

Genest C., Rivest L.-P. (1993), Statistical inference procedures for bivariate Archimedian copulas, J. Amer. Statist. Assoc., 88, pp. 1034-1043. | MR 1242947 | Zbl 0785.62032

Gokhale D.V. (1968), On asymptotic relative efficiencies of a class of rank tests for independence of two variables, Ann. Inst. Statist. Math., 20, pp. 255-261. | MR 232483 | Zbl 0165.21501

Haan De L., Ronde De J. (1998), Sea and wind : multivariate extremes at work, Extremes, 1, 7-45. | MR 1652944 | Zbl 0921.62144

Hájek J., Sĭdák Z. (1967), Theory of Rank Tests. Academic Press, New York. | MR 229351 | Zbl 0161.38102

Johnson M.E. (1987), Multivariate Statistical Simulation. John Wiley, New York. | Zbl 0604.62056

Kendall M.G., Stuart A. (1961), The Advanced Theory of Statistics, Vol. 2. Charles Griffin & Company Limited.

Pickands J. (1981), Multivariate extreme value distributions, Bull. Int. Statist. Inst., pp. 859-878. | MR 820979 | Zbl 0518.62045

Resnick S.I. (1987), Extreme Values, Regular Variation and Point Processes, Springer-Verlag, New York. | MR 900810 | Zbl 0633.60001

Ruymgaart F.H., Shorack G.R., Van Zwet W.R. (1972), Asymptotic normality of nonparametric tests for independence, Ann. Math. Statist., 43, pp. 1122-1135. | MR 339397 | Zbl 0254.62025

Samara B., Randles R.H. (1988), A test for correlation based on Kendall's tau, Commun. Statist.-Theory Meth., 17, pp. 3191-3205. | MR 963760 | Zbl 0696.62215

Sklar A. (1959), Fonctions de répartition à n dimensions et leurs marges, Publ. Inst. Statistique, Univ. Paris, 8, pp. 229-231. | MR 125600 | Zbl 0100.14202

Tawn J.A. (1988), Bivariate extreme value theory : Models and estimation, Biometrika, 75, pp. 397-415. | MR 967580 | Zbl 0653.62045

Wolter K.M. (1985), Introduction to Variance Estimation, Springer-Verlag. | MR 799715 | Zbl 0581.62009

Woodworth G.H. (1970), Large deviations and Bahadur efficiency of linear rank statistics, Ann. Math. Statist., 41, pp. 251-283. | MR 264804 | Zbl 0211.50502

Yanagimoto T., Okamoto M. (1969), Partial orderings of permutations and monotonicity of a rank correlation statistic, Ann. Inst. Statist. Math., 21, pp. 489-506. | MR 258209 | Zbl 0208.44704